Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Weird skin with Cimzia?


10-04-2012, 10:53 PM   #1
Jessie
New Member
 
Jessie's Avatar
 
Join Date: Aug 2011
Location: winter haven, Florida
Weird skin with Cimzia?

okay, so. I got my second dose of cimzia, it was a double dose because the first three doses have to be 2 shots each.
Anyways, It hurt a little more than last time, and it was in my abdomen as compared to my thighs. I didn't notice anything too peculiar the first time, but this time the skin where they injected it is SUPER light. and i'm not sure if it's just me being paranoid or not, but it seems like it's getting lighter..
i was just wondering if anyone else has experienced this, and if so what it means? is it even something to worry about at all??

also, i've noticed that i kind of feel worse the day after my cimzia than i used too when i was on remicade. my whole body feels.. like a noodle. just, dead, and i'm exhausted and feel like i could sleep for days. i've also been getting dizzy more than usual, but i think that's just something i should keep an eye on.
anyway, thanks for your help!!
10-08-2012, 12:25 PM   #2
rxgirl
 
rxgirl's Avatar
 
Join Date: May 2012
Location: Florida

My Support Groups:
I have been on Cimzia for a couple months past the loading dose, so I am by no means an expert (also my first Crohn's med). However, I have given all of my injection in my stomach and some have produced a ring of light, pale skin around the injection site for about a week. One made a funny bruise. I had to be on Lovenox blood thinner injections daily that were given in my stomach for a couple months and those hurt so bad and made horrible bruises. Luckily, Cimzia is not that bad, but it takes forever to get all the stuff in .

My second loading dose (i think it was) made me feel pretty bad...sore throat, flu-like, fever, etc. I also have had a yeast infection, outbreak of back acne, and UTI since starting Cimzia. I don't think I am really in remission yet but I think I am slowly getting better (hopefully).

Hope you are feeling better!
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Weird skin with Cimzia?
Thread Tools


All times are GMT -5. The time now is 09:24 AM.
Copyright 2006-2017 Crohnsforum.com